# SDR VTZA97483

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 251130
- Condition: Broken
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6402 - BOS-IAD - AIRCRAFT RETURNED TO GATE DUE TO PARKING BRAKE CABLE BROKE DURING APPLICATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PARKING BRAKE CABLE, OPS CHECK OK. AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
